It may, but I'd probably go for a good decongestant like sudafed, or the store brand equivalent. You might also try laying on your side, putting a dropper full of warm (not hot!) water in your ear and letting it set there for a few minutes. This will help thin out any buildup of ear wax you might have. A bulb dropper, like the kind you use on babies or young children, is perfect for this. Once you've let the water sit for a few minutes, you simply turn your head over and let it drain. Use the bulb to flush out your ear - GENTLY! This will help the softened wax come out and not just settle back in your ear canal. If the problem persists, you should go to your Dr to see if you have an ear infection. I hope this helps you!
- Zyrtec Information for Consumers
- Zyrtec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyrtec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 1 answer
Posted 17 Feb 2015 • 1 answer
I took Zyrtec 10 m11 hrs ago but now my ears and face is starting to swell. Can I take another dose?
Posted 14 Dec 2016 • 1 answer
Posted 26 May 2017 • 0 answers
Posted 1 Mar 2018 • 0 answers